Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Can TB medicines cause skin color to turn yellow ?

hello! i am 25 yrs old female,i am taking this tab for past 5 months for TB,still have to continue 1 month. but now i feel so week and my skin color turn little yellow. shall i discontinue tis tab, but i am so afraid that my TB will turn multi drug resistant.some doctors saying that finish the TB course,then stop taking this tab automatically u will be cure because just 1 month left. but i am so afraid of my liver . i am happy if u will guide me. thank u so much.....
Asked On : Fri, 13 May 2011
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
u should continue drug therapy.
ur skin color become yellow due to deposition of drug into skin .
it will clear off once u stop it.
it has no relation with liver
TB need to cure well and in full course.
once u stop u need to take it for long time and with more drugs.
take healthy diet and be healthy.
i think ur tired mentally due to long course of treatment.
be awake and take care of ur body
Answered: Fri, 13 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor